# SDR AU000575

- Difficulty date: July 19, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Propeller: Rotol R333482F12
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1379628C402
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WINDSHIELD CRACKED AND DELAMINATING.
